# SDR UIEA201806121117

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LIGHT PANEL INTERNAL LIGHT BRACKET BROKEN.  REMOVED AND REPLACED L1 DOOR EXIT LIGHT PANEL IAW 33-57-01-022-802, AND 33-51-01-402-808. OPS CHECKED THE EXIT SIGN IAW MM 33-51-01-712-013,  CHECKED GOOD.
